T Nation

Quad Soreness, 6 Days Since Injection

On New Year’s Eve(morning) I took 1cc of Test Ethanate to my right quad. The quad muscle, and more towards the knee, is sore, doesn’t feel like I lifted it, it feels like a bruise, sensative to the touch. Close to where I injected isn’t as bad, but near the knee it is more painful when I touch it.

The right leg looks identical to my left leg(no redness). It feels a bit firmer. Today I did 10 min of cardio and it was ok. I did some light weight leg extensions to test the discomfort, and it wasn’t that bad. Then I did a set of light squats 135 lbs 8 times (what I usually do to warm up) and it felt ok as well.

It’s wierd because it feels worse when I press on it with my hand, but when lifting it isn’t as bad as I would have thought. However I’m not sure if I should do my full leg routine or not which I’m supposed to do tomorrow. I have been taking 400mg ibuprofen once per day, icing at random times.

I am supposed to inject in my right quad tomorrow again(once each quad per week is what I’ve been doing). Any suggestions on what I should do, is this semi normal? It was only my third injection ever and the other two were painless.

I can’t comment specifically on why you are feeling pain there.

I have pinned quads,delts,glutes, vg many times with no discomfort to speak of.

I might suggest that instead of pinning the other quad as planned … simply shoot ur glute or ventro glute. I have NEVER heard of anyone having problems with these sites. Especially the glute. Ez peasy. =)

Just a thought … hopefully someone can chime in on this. I would check Prisoners sticky here about inject site pain also. Great read Look at the top of this forum for it.

GG

Is that the first injection in that particular site in a long time? Do you have any prior experience injecting in your quads? Are you injecting in the right spot? Did you inject deep enough? More info is needed to give a response.

The likely answer is that you are experiencing virgin muscle pain. I assume this is your first cycle since you are only using 200-250mg/wk. You’re better off to just avoid injecting your vastus lateralus all together if you find it to be painful. The ventrogluteal site is easier to use.

You should also be injecting enathate esters twice per week if you want to keep the blood levels stable. This is even more important if using such a low dose.

It is the second time ive injected this muscle. I think it is deep enough, I’m using a 1" 23g needle and I insert it all the way in. This is my first cycle(injectable). I am using 500mg test per week, injecting 250 on mondays and thursdays. I’ll try the glute next but it seems harder to inject in that spot since I use two hands, one to hold the syringe and one to aspirate.

just did the glute shot, hopefully I went deep enough, the pin was on a little angle since it was hard to reach, and I used a 1". Is this ok or should I use a 1.5" I’m pretty low bf around 10%

Use 1.5 for glutes.

Seriously use the ventrogluteal site (different than the dorsogluteal site (your ass)). Yes, it’s less common and not as obvious to find but it really is much easier to use and is the most user friendly site. 1" is suitable for that site unless you happen to carry fat in that area. I know for me, it’s one of the leanest areas on my body.

If you choose to use the dorsogluteal site than stand in front of a mirror until you are proficient at keeping the needle steady without looking.

Ok thanks. As far as lifting goes. Should I go ahead and lift as hard as I can anyway with my legs? It would be even more painful to do a shoulder workout with military pressing seeing that I set the heavy dumbells on my quads and lift them with my legs for the initial rep.

I think you should lift through the pain. It’s too soon for you to have an infection and you dont have the other symptoms. Getting blood to the area will probably help.

Well another damn cased closed thanks to Bonez. Dammit man dont answer it all!!

Just an update: Today the soreness has not improved at all. I’m about to lift in an hour or so. My left leg is beginning to have the same soreness in the same area but to a lesser degree, 4 days ago since that injection. Last night’s glute shot has no soreness to speak of. And the test is from ASC Laboratories if anybody has heard anything about their ba content.

Your Test may have a high BA content and this is the reason you may feel “inflamed” in the general muscle area you injected. I have seen this literally Dozens of times. Some compounding pharmacies use just a little too much BA in their preparations. That “MAY” be the case with you.

Just an update: My right leg’s pain has subsided to slight discomfort almost just like soreness from lifting, while my left leg(more recently injected) now has the same severity of pain as my right leg did, so hopefully that’l clear up in a day or two.

[quote]illgixxer wrote:
Just an update: My right leg’s pain has subsided to slight discomfort almost just like soreness from lifting, while my left leg(more recently injected) now has the same severity of pain as my right leg did, so hopefully that’l clear up in a day or two. [/quote]

The fact that your glute is ok leads me to think its not your gear. Normally a quad shot is given on the upper outer part of the thigh [vastus lateralis sp?] if you were anywhere near the knee you “missed” the ideal spot. Equally true, for me quads are my least favorite site to pin. It just hurts me and Im sore for days. Like Bonez said use your VG thats the ideal spot especially for a 23G needle. I’ll pick, glute, vg, delt, bi and tri before I pick quad

Well the pain with the quads didn’t start until late into the 3rd day after or maybe the 4th I forget but today is the 4th and still no glute pain which is good. I didn’t inject near the knee, its just the pain/tightness of the muscle traveled down to just above the knee.

Is it possible that I hit too close to my injection spot the previous week? There was a week before injecting into the same leg but what if I was within an inch or so of the same spot?

Another reason you may be experiencing pain is because your legs are so small that the oil occupies more space than the muscle mass on your legs does.

Jesus christ you’re pathetic.

I was wondering when Bonez would see that. I was going to stay out of this one and wait it out.

Fuck it I’ll withdraw. Should I still run my nolva for just two weeks then? I’ve only been on for 2

[quote]illgixxer wrote:
Fuck it I’ll withdraw. Should I still run my nolva for just two weeks then? I’ve only been on for 2[/quote]

Good choice man. Stick around and we can help you with a cycle later down the road.

I’m not sure what is the best option for coming off, but someone will soon chime in.

Thanks, and out of curiosity was Bonez response seriously about my small legs causing the pain or not? I could see it either way but it does make sense since I read you’re not supposed to inject more than 1cc in them( I didn’t) but I guess if you had smaller legs it’d be a lower maximum.